Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
167 Doctors are Online

Severe itching, tried several ointments, no help. How about using Lobate-GM, Setride-10mg ?

Team, Am suffering alot from severe itching for the past 10 months. I tried with ointments like Itchguard, Quadriderm and Fourderm. But, no use at all as they can give relief temporarily. After discontinuation, it starts again, even keeping my privates clean. Decided now to check with Lobate-GM and Tab. Setride-10mg(Cetrizine)-5days . Pls suggest.
Asked On : Thu, 27 Sep 2012
Answers:  1 Views:  523
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Drug/Medication
Allergist and Immunologist 's  Response
THIS IS NO ANSWER
YOU ARE ALLERGIC
GET ALLERGY TESTS
THE ALLERGIES WHICH DO NOT RESPOND TO MEDICINES ARE DUE TO MILK AND DIARY PRODUCTS
AVOID ALL
NO MUSTARD,COCONUT,WALNUT,GROUNDNUT,ALMONDS SOYA OILS
OLIVE OIL FOR APPLYING AND COOKING
SOAPS SHAMPOO OINTMENT CREAMS SHOULD BE MILK AND NUT FREE

TAB METHOTREXTATE ONCE WEEKLY 2.5 MGM
TAB ALLEGRA 120 MGM NIGHT
APPLY MOMETASONE ONTMENT
YOU CAN APPLY CALAMINE
DO TILL YOUR TEST RESULT COME AND GO FOR SLIT
Answered: Fri, 28 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor